# SDR 05FDEA01279

- Difficulty date: May 14, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN STR 24L BS 560.  REPAIRED STRINGER PER SRM 53-10-3.
